# SDR ALG2002F00027

- Difficulty date: March 18, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N847AL
- Make and model: Bell 407
- Aircraft serial: 53150
- Engine: Allsn 250C47B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 23071895
- Part serial: NN147365
- Condition: Galled
- Location: Gearbox
- Part time: 820 hours
- Component: Gearbox, Allsn, C47B
- Component part number: 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY AND INSPECTION OF GEARBOX BEARINGS AND GEARS.  FOUND ROUGH SURFACE AT GEAR TEETH EDGE NEAR RADIUS OF TM GEAR, CAUSING GALLING ON PINION GEAR AND METAL CONTAMINATION.  ASSURE PROPER MACHINE AND MESHING OF GEAR TEETH AT FACTORY.
